# SDR CALA2020050200903

- Difficulty date: April 28, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 52,124 hours, 18,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0719 WING CENTER SECTION FRON SPAR STA 540, UPPER CRACKED AT RBL 15.04. REF BY PEMCO NR 2781N216. REMOVED AND REPLACED OVER WING BOX STA 540 RBL 15.04 FITTING IAW B737-800 SRM 51-40-02. PERFORMED LEAK CHECK IAW B737-800 AMM 28- 11-00. NO LEAK NOTED AT THIS TIME. F1904-4 CAL DUE 31 JAN 21. WRK PERFORMED.
